RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 3, Pages 343–349 (Mi mz8149)  

Approximation of the functional classes $\widetilde W_p^\alpha(L)$ in the spaces $\mathscr L_s[-\pi,\pi]$ by the Fejér method

A. I. Kamzolov

M. V. Lomonosov Moscow State University

Abstract: Asymptotic estimates for the approximation of the functional classes $\widetilde W_p^\alpha(L)$ by means of the Fejér means in the metric of the spaces $\mathscr L_s[-\pi,\pi]$ are obtained.

Full text: PDF file (374 kB)

English version:
Mathematical Notes, 1978, 23:3, 185–189

Bibliographic databases:

UDC: 517.5
Received: 10.07.1975

Citation: A. I. Kamzolov, “Approximation of the functional classes $\widetilde W_p^\alpha(L)$ in the spaces $\mathscr L_s[-\pi,\pi]$ by the Fejér method”, Mat. Zametki, 23:3 (1978), 343–349; Math. Notes, 23:3 (1978), 185–189

Citation in format AMSBIB
\Bibitem{Kam78}
\by A.~I.~Kamzolov
\paper Approximation of the functional classes $\widetilde W_p^\alpha(L)$ in the spaces $\mathscr L_s[-\pi,\pi]$ by the Fej\'er method
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 3
\pages 343--349
\mathnet{http://mi.mathnet.ru/mz8149}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=470586}
\zmath{https://zbmath.org/?q=an:0467.42004|0402.42002}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 3
\pages 185--189
\crossref{https://doi.org/10.1007/BF01651429}


Linking options:
  • http://mi.mathnet.ru/eng/mz8149
  • http://mi.mathnet.ru/eng/mz/v23/i3/p343

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:111
    Full text:60
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020